# SDR RAAAB196009

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844333
- Condition: Cracked
- Location: A Hyd Syst
- Part time: 54,486 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD A SYSTEM LOST ALL FLUID INFLIGHT CX1-HL LEG.  REPLACED CRACKED NR 1 ENGINE HYD PUMP PRESS SUPPLY LINE AT A SYSTEM MODULE.  (M)
